Works matching DE "ARITHMETICAL algebraic geometry"
Results: 151
On the equivalence of Beukers-type and Sorokin-type multiple integrals.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 561, doi. 10.1007/s10958-012-0655-0
- By:
- Publication type:
- Article
De lo ideal a lo material: la influencia de las artes liberales en la concepción luliana de la relación ideamateria.
- Published in:
- Mediaevalia: Textos e Estudos, 2015, v. 34, p. 13, doi. 10.21747/21836884/med34a2
- By:
- Publication type:
- Article
Arithmetic Spectral Transitions for the Maryland Model.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 6, p. 1025, doi. 10.1002/cpa.21688
- By:
- Publication type:
- Article
Transitivity properties for group actions on buildings.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 3, p. 267, doi. 10.1515/JGT.2007.021
- By:
- Publication type:
- Article
MORE ON A CERTAIN ARITHMETICAL DETERMINANT.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 1, p. 15, doi. 10.1017/S0004972717000788
- By:
- Publication type:
- Article
ARITHMETIC SPACE–TIME GEOMETRY FROM STRING THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 31, p. 6323, doi. 10.1142/S0217751X06034343
- By:
- Publication type:
- Article
A Simple Introduction to Gröbner Basis Methods in String Phenomenology.
- Published in:
- Advances in High Energy Physics, 2011, p. 1, doi. 10.1155/2011/217035
- By:
- Publication type:
- Article
Herbrandizing search problems in Bounded Arithmetic.
- Published in:
- Mathematical Logic Quarterly, 2004, v. 50, n. 6, p. 577, doi. 10.1002/malq.200410005
- By:
- Publication type:
- Article
A transfinite hierarchy of reals.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 2, p. 163, doi. 10.1002/malq.200310015
- By:
- Publication type:
- Article
Intrinsically Hyperarithmetical Sets.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 469, doi. 10.1002/malq.19960420139
- By:
- Publication type:
- Article
Omega- and Beta-Models of Alternative Set Theory.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 4, p. 547, doi. 10.1002/malq.19940400411
- By:
- Publication type:
- Article
Cubic polynomials and quadratic forms.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 1, p. 45, doi. 10.1112/jlms/jdp056
- By:
- Publication type:
- Article
On One Example and One Counterexample in Counting Rational Points on Graph Hypersurfaces.
- Published in:
- Letters in Mathematical Physics, 2011, v. 97, n. 3, p. 303, doi. 10.1007/s11005-011-0501-1
- By:
- Publication type:
- Article
On the positive fragment of the polymodal provability logic GLP.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 318, doi. 10.1134/S0001434612030029
- By:
- Publication type:
- Article
Proof without words: The arithmetic-geometric mean inequality for three positive numbers.
- Published in:
- Mathematics Magazine, 2000, v. 73, n. 2, p. 97, doi. 10.2307/2691079
- By:
- Publication type:
- Article
On unitary analogs of GCD reciprocal LCM matrices.
- Published in:
- Linear & Multilinear Algebra, 2010, v. 58, n. 5, p. 599, doi. 10.1080/03081080902816576
- By:
- Publication type:
- Article
Renormalization of vector fields and Diophantine invariant tori.
- Published in:
- Ergodic Theory & Dynamical Systems, 2008, v. 28, n. 5, p. 1559, doi. 10.1017/S0143385707000892
- By:
- Publication type:
- Article
On the structure of strange non-chaotic attractors in pinched skew products.
- Published in:
- Ergodic Theory & Dynamical Systems, 2007, v. 27, n. 2, p. 493
- By:
- Publication type:
- Article
Rational sub-nilmanifolds of a compact nilmanifold.
- Published in:
- Ergodic Theory & Dynamical Systems, 2006, v. 26, n. 3, p. 787, doi. 10.1017/s014338570500057x
- By:
- Publication type:
- Article
THE abc CONJECTURE IMPLIES THE WEAK DIVERSITY CONJECTURE.
- Published in:
- Albanian Journal of Mathematics, 2018, v. 12, p. 8
- By:
- Publication type:
- Article
COUNTING SPECIAL POINTS: LOGIC, DIOPHANTINE GEOMETRY, AND TRANSCENDENCE THEORY.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2012, v. 49, n. 1, p. 51, doi. 10.1090/S0273-0979-2011-01354-4
- By:
- Publication type:
- Article
AVERAGE RANKS OF ELLIPTIC CURVES: TENSION BETWEEN DATA AND CONJECTURE.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2007, v. 44, n. 3, p. 233, doi. 10.1090/S0273-0979-07-01138-X
- By:
- Publication type:
- Article
AVERAGE RANKS OF ELLIPTIC CURVES: TENSION BETWEEN DATA AND CONJECTURE.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2007, v. 44, n. 2, p. 233, doi. 10.1090/S0273-0979-07-01138-X
- By:
- Publication type:
- Article
p-Adic automorphic forms on Shimura varieties.
- Published in:
- 2007
- By:
- Publication type:
- Book Review
New dimensions in geometry.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2006, v. 43, n. 2, p. 237
- By:
- Publication type:
- Article
The geometry and cohomology of some simple Shimura varieties (Book).
- Published in:
- 2003
- By:
- Publication type:
- Book Review
Erratum to `model theory and diophantine geometry'.
- Published in:
- 1998
- Publication type:
- Abstract
The Delaunay Hierarchy.
- Published in:
- International Journal of Foundations of Computer Science, 2002, v. 13, n. 2, p. 163, doi. 10.1142/S0129054102001035
- By:
- Publication type:
- Article
Central embedding problems, the arithmetic lifting property, and tame extensions of ℚ.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 23, p. 1249, doi. 10.1155/S1073792803210163
- By:
- Publication type:
- Article
Symplectic Parshin-Arakelov inequality.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 18, p. 941, doi. 10.1155/S1073792800000490
- By:
- Publication type:
- Article
Rational points on complete intersections over Fp.
- Published in:
- IMRN: International Mathematics Research Notices, 1999, v. 1999, n. 16, p. 901, doi. 10.1155/S107379289900046X
- By:
- Publication type:
- Article
Algebraic curves over Q with many rational points and minimal automorphism group.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 1, p. 1, doi. 10.1155/S1073792897000019
- By:
- Publication type:
- Article
Classics.
- Published in:
- Resonance: Journal of Science Education, 2013, v. 18, n. 5, p. 483, doi. 10.1007/s12045-013-0066-7
- Publication type:
- Article
The Arithmetic of Space.
- Published in:
- Resonance: Journal of Science Education, 2009, v. 14, n. 7, p. 722
- Publication type:
- Article
An arithmetic property of Shirosaki's hyperbolic projective hypersurface.
- Published in:
- Forum Mathematicum, 2003, v. 15, n. 6, p. 935
- By:
- Publication type:
- Article
On the Support Problem for Drinfeld Modules.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 6, p. 2167, doi. 10.1080/00927870600549691
- By:
- Publication type:
- Article
An Optimal Double Inequality between Power-Type Heron and Seiffert Means.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/146945
- By:
- Publication type:
- Article
Investigation of 5D point symmetry groups with an invariant 3D plane and immobile point on it.
- Published in:
- Crystallography Reports, 2013, v. 58, n. 3, p. 371, doi. 10.1134/S1063774513030176
- By:
- Publication type:
- Article
The adic, cuspidal, Hilbert eigenvarieties.
- Published in:
- Research in the Mathematical Sciences, 2016, v. 3, n. 1, p. 1, doi. 10.1186/s40687-016-0076-7
- By:
- Publication type:
- Article
BOUNDS FOR THE GEOMETRIC-ARITHMETIC INDEX OF A GRAPH.
- Published in:
- Miskolc Mathematical Notes, 2015, v. 16, n. 2, p. 1199, doi. 10.18514/MMN.2015.1423
- By:
- Publication type:
- Article
FIGURE 19.
- Published in:
- 2016
- Publication type:
- Chart/Diagram/Graph
On different notions of tameness in arithmetic geometry.
- Published in:
- Mathematische Annalen, 2010, v. 346, n. 3, p. 641, doi. 10.1007/s00208-009-0409-6
- By:
- Publication type:
- Article
Proving the triviality of rational points on AtkinâLehner quotients of Shimura curves.
- Published in:
- Mathematische Annalen, 2007, v. 339, n. 4, p. 915, doi. 10.1007/s00208-007-0136-9
- By:
- Publication type:
- Article
Local points of twisted Mumford quotients and Shimura curves.
- Published in:
- Mathematische Annalen, 2003, v. 327, n. 3, p. 409, doi. 10.1007/s00208-003-0448-3
- By:
- Publication type:
- Article
LOCAL MODELS IN THE RAMIFIED CASE. III UNITARY GROUPS.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2009, v. 8, n. 3, p. 507, doi. 10.1017/S1474748009000139
- By:
- Publication type:
- Article
COMPTAGE DE G-CHTOUCAS : LA PARTIE RÉGULIÈRE ELLIPTIQUE.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2008, v. 7, n. 1, p. 181
- By:
- Publication type:
- Article
Characterization of modular spaces.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 22, n. 1, p. 558
- By:
- Publication type:
- Article
Optimal bounds for two Sándor-type means in terms of power means.
- Published in:
- Journal of Inequalities & Applications, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13660-016-0989-0
- By:
- Publication type:
- Article
Identities for generalized Fibonacci numbers: a combinatorial approach.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2008, v. 39, n. 4, p. 563, doi. 10.1080/00207390701867448
- By:
- Publication type:
- Article
Challenging basic assumptions: mathematical experiences for pre-service teachers.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 1999, v. 30, n. 5, p. 631, doi. 10.1080/002073999287644
- By:
- Publication type:
- Article